File Download
  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: A numerical bound for small prime solutions of some ternary linear equations

TitleA numerical bound for small prime solutions of some ternary linear equations
Authors
Issue Date1998
PublisherPolska Akademia Nauk, Instytut Matematyczny. The Journal's web site is located at http://journals.impan.gov.pl/aa
Citation
Acta Arithmetica, 1998, v. 86, p. 343-383 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/209742
ISSN
2015 Impact Factor: 0.564
2015 SCImago Journal Rankings: 0.763

 

DC FieldValueLanguage
dc.contributor.authorLiu, MC-
dc.contributor.authorWang, T-
dc.date.accessioned2015-05-14T06:56:29Z-
dc.date.available2015-05-14T06:56:29Z-
dc.date.issued1998-
dc.identifier.citationActa Arithmetica, 1998, v. 86, p. 343-383-
dc.identifier.issn0065-1036-
dc.identifier.urihttp://hdl.handle.net/10722/209742-
dc.languageeng-
dc.publisherPolska Akademia Nauk, Instytut Matematyczny. The Journal's web site is located at http://journals.impan.gov.pl/aa-
dc.relation.ispartofActa Arithmetica-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleA numerical bound for small prime solutions of some ternary linear equations-
dc.typeArticle-
dc.identifier.emailLiu, MC: matmcliu@yahoo.com-
dc.description.naturepostprint-
dc.identifier.hkuros46900-
dc.identifier.volume86-
dc.identifier.spage343-
dc.identifier.epage383-
dc.publisher.placePoland-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats